# SDR FDEA202506110912

- Difficulty date: June 11, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 90,438 hours, 19,228 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74751
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHING W/C : 57.11.01.1, FOUND CRACK ON UPPER AUXILLIARY TANK LOWER   STRINGER S-46, ALONG STATION XCW -46.5. (RIGHT HAND SIDE). REPAIR CARRIED OUT AT UPPER AUXILLIARY TANK LOWER STRINGER S-46, ALONG STATION XCW   -46.5  (RIGHT HAND SIDE) AS PER EA# 1-5710-T0383766P1 TITLE: WINGS - BASIC WING STRUCTURE   - CRACK, CENTER WING LOWER PANEL STRINGER S-46 AT XCW -46.500. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
